Items where Author is "Kerboua, Mourad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Kerboua, Mourad and Debbouche, Amar and Baleanu, Dumitru (2014) Approximate controllability of Sobolev type fractional stochastic nonlocal nonlinear differential equations in Hilbert spaces. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (58). pp. 1-16. ISSN 1417-3875

This list was generated on Tue Aug 11 15:26:16 2020 CEST.